Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Can Vitamin Supplement B12 Make You Sick To Your Stomach?

I took it for the first time this morning and feel so sick! UGH!

But maybe it could be sinuses or something also... has anyone else ever felt sick after taking it?

 
Memigen

Asked by Memigen at 9:23 AM on Nov. 22, 2010 in Health

Level 27 (30,799 Credits)
This question is closed.
Answers (4)
  • If I take vitamins on an empty stomach they will make me a little sick. I eat a piece of toast before I take them. Sorry you're not feeling well!
    Scuba

    Answer by Scuba at 9:32 AM on Nov. 22, 2010

  • It doesn't make me sick
    admckenzie

    Answer by admckenzie at 9:27 AM on Nov. 22, 2010

  • I can never take vitamins on an empty stomach, they will always make me sick, but in answer to your question, no they don't make me sick. Try eating first and they will probably not bother you.

    zbee

    Answer by zbee at 11:51 AM on Nov. 22, 2010

  • Maybe it's just sinuses then. :( I ate a Nature's Valley granola bar before I took it.
    Memigen

    Comment by Memigen (original poster) at 9:34 AM on Nov. 22, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN